# SDR IPXA09855793

- Difficulty date: February 15, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Misrepaired
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-F1-06 REPAIR CONFIGURATION DOES NOT CORRELATE TO A SRM, L1 DOOR SKIN BOTTOM EDGE FS 42 TO FS 43.25.  REMOVED AND REPLACED REPAIR PER DC8 SRM 52-2-0 FIG 4 SHT 3.
